# SDR IPXA09M56949

- Difficulty date: August 8, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: S391318154
- Part serial: 48454
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RIGHT I/B AFT FLAP T/E SPLIT FROM IN TO 15 INCHES O/B.  REPAIRED PER EO MD11-5750-34526-A.
